# SDR 545412132005

- Difficulty date: December 13, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N324FX
- Make and model: Cndair CL604
- Aircraft serial: 5454
- Aircraft time: 6,341 hours, 3,714 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Obstructed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  RETURNED TO DEPARTURE POINT WITH UNEVENTFUL LANDING.  MAINTENANCE FOUND LARGE TRAFFIC CONE STUCK BETWEEN THE TWO NOSE WHEELS WHICH PREVENTED RETRACTION.  NO DAMAGE TO AIRCRAFT.  OPERATIONAL TEST PERFORMED OF LANDING GEAR SYSTEM WITH NO DEFECTS NOTED.
